Wednesday, December 19, 2012

Are Cold hands and feet related to Vitamin B Deficiency?

Q. I had my blood taken because my hands and feet are always cold, and my doctor says that I lacked glutamate, antioxidants and severely lack Vitamin B. Can the my deficiency of Vitamin B be the cause because my doctor says it is so I'm taking B supplements with Multivitamins and a Vitamin B shot every week. So could it really be the cause because I don't get how Vitamin B is linked to cold hands and feet.

A. Peripheral vascular disease or peripheral artery disease can have an association with vitamin B deficiency - often Vitamin B12, your symptoms also sound like Raynaud's syndrome which is not usually associated with B deficiency.

You would probably be better off taking the best quality of each nutritional supplement rather than a multivitamin as some of the ingredients work in synergy but others should not be taken within the same 45 minute time frame. For example vitamin E complex, CoQ10, Vitamin C complex can be taken together and function well as powerful antioxidants.

Are you getting a B12 shot or a B complex shot (not familiar with that one)

Are you sure your doctor said you lacked glutamate and not glutathione, a very powerful anti-oxidant? Low Glutatione levels are not unusual in people with a serious disease. B complex is necessary for Glutathione function so the Vit B complex shots would make sense. Vitamin B6 helps convert the precursors to the protein Glutathione.
http://www.wisegeek.com/what-is-glutathione-deficiency.htm

Other supplements which might help include alpha lipoic acid and.n-acetylcysteine (NAC) which can sometimes be found in one capsule. Glutathione can be taken by injection - very expensive - or sublingually - some people are intolerant of this method because the feel a burning sign. Taken in swallowed pill form, glutatione is broken down before it can be assimilated and is worthless. That is why you need the precursors or their aides.

At first I thought Raynaud's syndrome but the deficiencies dont jibe.

I hope this helps - please remember that many multivitamins don't deliver the best form of the nutritional supplement you need.

In the meanwhile be are that there are special gloves and probably socks for Raynaud's syndrome which also features cold hands and feet.


What level should vitamin B12 be and when is there a deficiency?
Q. I was called in by my doctor today who said I have a vitamin b-12 deficiency that could be causing the numbness in my hands/legs. I am just wondering what the normal level should be, mine was 170.

A. Most places set up their own reference numbers but normally the ranges of B12 are 160-950 pg/ml which are the numbers given by Mosby's manual Of Diagnostic and Laboratory Tests, third edition. Also in Clinical Chemistry Principles, Procedures, Correlations, fifth edition they give the reference range of 110-800 pg/ml. So as you can see even the clinical books vary on there numbers. I would just ask your doctor what range he or she are using to decide you deficiency.


Are Cold hands and feet linked to Vitamin B Deficiency?
Q. I had my blood taken because my hands and feet are always cold, and my doctor says that I lacked glutamate, antioxidants and severely lack Vitamin B. Can the my deficiency of Vitamin B be the cause because my doctor says it is so I'm taking B supplements with Multivitamins and a Vitamin B shot every week. So could it really be the cause because I don't get how Vitamin B is linked to cold hands and feet. I feel depressed at the randomest times also.

A.


Is pregnancy the only reason for breast growth and soreness?
Q. For about a week or 2 my breasts have been very sore. It seems like they grew overnight. I have been looking online for reasons and noticed that pregnancy and vitamin b deficiency often came up.

A. birth control or before your period





Powered by Yahoo! Answers

No comments:

Post a Comment

Post a Comment